# SDR AWXA200501271

- Difficulty date: September 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69730571
- Part serial: NSN
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED FRAME ANGLE CRACKED, .375 INCHES IN LENGTH, AT BS 500D AND STR 13L.  MAINTENANCE REMOVED FRAME ANGLE FROM STR 11L TO STR 13L AND BS 500D IAW BOEING 737-300 SRM 51-40-02-0G.  FABRICATED REPLACEMENT FRAME ANGLE IAW BOEING DRAWING 69-73057.  INSTALLED FRAME ANGLE FROM STR 11L TO STR 13L AND BS 500D IAW BOEING 737-300 SRM 51-40-02-0G.
